On the pill to treat endo symptoms before lap - constant bleeding - should I be worried?

Hi,

I've been on the pill for just over 3 weeks (had to change from Microgynon to Femodene after 10 days due to side-effects), and for the past 2 weeks or so (since a couple of days before I swapped pills) I've had bleeding (sorry if TMI), which started out as brown spotting but is now 'proper' red blood with small clots and seems to be getting heavier. It's not been as painful as a proper period thankfully. The GP mentioned that it can take a while to settle down but is this normal? Should I be worried? Should I mention it before my lap on Thursday?

Thanks for any help - it's starting to get quite tiresome now!

A :)

2 Replies

oldestnewest
  • Any change in pill causes your body to change, also when you stop taking 1 to go onto another your body things its your "break" time. You should be ok though, and you can still get your lap done even if your bleeding, just mention it to the nurse on the morning of your op.

    Hope all goes well :)

  • Thanks - I just hope it settles down soon. A :)

You may also like...